# SDR 06FDEA02886

- Difficulty date: August 7, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA63135
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT LOWER PORTION FOUND EDGE DAMAGED.  FASTENERS REMOVED AS PER SRM 51-31-01 VOL.II.  DAMAGED AREA TRIMMED OUT AS PER SRM   53-50-00 FIG 16 VOL I.  REPAIR DOUBLERS FABRICATED AS PER SRM 53-50-00 FIG 16 VOL I.  REPAIR DOUBLERS (03EA) AT AFT CARGO DOOR CUT OUT AFT LOWER INSTALLED AS PER SRM 51-33-01 VOL II.  CLASSIFIED MINOR REPAIR PER GMM 6-2-100.
